# SDR CALA2021081101318

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 27,257 hours, 9,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED LEFT DADO PANEL AT ROW 27 TO ACCESS EMERGENCY BATTERY PACK. BATTERY PACK OREDED. RPLCD EMERG LT BATT PACK REF AMM 33-51-06, ALL EMERG LTS TEST PASS AMM 33-51-00
